# SDR 20001120SH006

- Difficulty date: October 25, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N524HW
- Make and model: Gulstm 500B
- Aircraft serial: 1533191
- Engine: Lyc IO540E1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10349276G
- Condition: Broken
- Location: Wire Conn End
- Component: Magneto, Cont
- Component part number: S6LSC200
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINT, SEVERE MAG DROP ON PRE-FLIGHT RUN UP.  REPLACED MAGNETO AND PROBLEM WAS FIXED.  INSPECTION OF OLD MAGNETO REVEALED BROKEN WIRE ON CAPACITORS AND POINTS BURNT.  (X)
